MAUDE Adverse Event Report: MITG - HENEQUEN SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MITG - HENEQUEN SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 6PERC
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, the unit's tube kinked during insertion.There was no allegation of patient death or serious injury.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MITG - HENEQUEN
avenida henequen
cd. juarez, chihuahua
MX 
MDR Report Key9606898
Report Number2936999-2020-00047
Device Sequence Number19493497
Product Code BTO
UDI-Device Identifier20884522006689
UDI-Public20884522006689
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K884730
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6PERC
Device Catalogue Number6PERC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date01/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1